# SDR SWIA2020030548995

- Difficulty date: January 5, 2020
- Submitted: March 5, 2020
- Operation: Air carrier
- Aircraft: N809SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15086
- Aircraft time: 34,999 hours, 22,067 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Dented
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ADM #1971. LEFT INBD FLAP ON THE BOTTOM SIDE SKIN, FLS 30.00+36.00. SMALL DENT THAT MEASURES 1" X 1" X .050" DEEP. PLOT, MAP, AND EVALUATE DAMAGE IF WITHIN ACCEPTABLE LIMITS OR REWORKED, ELIMINATE EVIDENCE USING STANDARD  ACFT PRACTICES.   (C-CHECK) RO 3/3/2020   REPAIRED LH I/B FLAP REF GREO.  COMPLIED WITH SWA M-337 FOR MAJOR REPAIR.
